RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 1, Pages 87–108 (Mi izv3921)  

A general theorem on representation of numbers by some ternary quadratic forms

G. Linnik


Full text: PDF file (2065 kB)

Bibliographic databases:
Received: 07.10.1938

Citation: G. Linnik, “A general theorem on representation of numbers by some ternary quadratic forms”, Izv. Akad. Nauk SSSR Ser. Mat., 3:1 (1939), 87–108

Citation in format AMSBIB
\Bibitem{Lin39}
\by G.~Linnik
\paper A general theorem on representation of numbers by some ternary quadratic forms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 1
\pages 87--108
\mathnet{http://mi.mathnet.ru/izv3921}
\zmath{https://zbmath.org/?q=an:0024.24904|65.1148.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3921
  • http://mi.mathnet.ru/eng/izv/v3/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:189
    Full text:94
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019